# SDR USAAD00093

- Difficulty date: June 14, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N829US
- Make and model: Doug DC-9-82
- Aircraft serial: 49429
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE LOW LEVEL EMERGENCY LIGHT AT SEAT ROW 24 ILLUMINATED AND COULD NOT BE EXTINGUISHED.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY.  (M)
